Sebastian Riedel
Sebastian Riedel
Verified email at - Homepage
Cited by
Cited by
The Jain–Monrad criterion for rough paths and applications to random Fourier series and non-Markovian Hörmander theory
PK Friz, B Gess, A Gulisashvili, S Riedel
The Annals of Probability 44 (1), 684-738, 2016
Convergence rates for the full Gaussian rough paths
P Friz, S Riedel
Annales de l'IHP Probabilités et statistiques 50 (1), 154-194, 2014
Integrability of (non-) linear rough differential equations and integrals
P Friz, S Riedel
Stochastic Analysis and Applications 31 (2), 336-358, 2013
From rough path estimates to multilevel Monte Carlo
C Bayer, PK Friz, S Riedel, J Schoenmakers
SIAM Journal on Numerical Analysis 54 (3), 1449-1483, 2016
Random dynamical systems, rough paths and rough flows
I Bailleul, S Riedel, M Scheutzow
Journal of Differential Equations, 2017
A Lévy area between Brownian motion and rough paths with applications to robust nonlinear filtering and rough partial differential equations
J Diehl, H Oberhauser, S Riedel
Stochastic processes and their applications 125 (1), 161-181, 2015
Rough differential equations with unbounded drift term
S Riedel, M Scheutzow
Journal of Differential Equations 262 (1), 283-312, 2017
Transportation-cost inequalities for diffusions driven by Gaussian processes
S Riedel
Electronic Journal of Probability 22 (24), 26, 2017
Rough flows
I Bailleul, S Riedel
Journal of the Mathematical Society of Japan 71 (3), 915-978, 2019
Convergence rates for the full Brownian rough paths with applications to limit theorems for stochastic flows
P Friz, S Riedel
Bulletin des sciences mathematiques 135 (6-7), 613-628, 2011
A dynamical theory for singular stochastic delay differential equations I: Linear equations and a Multiplicative Ergodic Theorem on fields of Banach spaces
MG Varzaneh, S Riedel, M Scheutzow
arXiv preprint arXiv:1903.01172, 2019
A simple proof of distance bounds for Gaussian rough paths
S Riedel, W Xu
Electronic Journal of Probability 18, 1-18, 2013
Solving linear parabolic rough partial differential equations
C Bayer, D Belomestny, M Redmann, S Riedel, J Schoenmakers
Journal of Mathematical Analysis and Applications 490 (1), 124236, 2020
Oseledets splitting and invariant manifolds on fields of Banach spaces
MG Varzaneh, S Riedel
Journal of Dynamics and Differential Equations, 1-31, 2021
Semi-implicit Taylor schemes for stiff rough differential equations
S Riedel, Y Wu
arXiv preprint arXiv:2006.13689, 2020
Runge-Kutta methods for rough differential equations
M Redmann, S Riedel
arXiv preprint arXiv:2003.12626, 2020
Topics in Gaussian rough paths theory
S Riedel
A dynamical theory for singular stochastic delay differential equations II: Nonlinear equations and invariant manifolds
M Ghani Varzaneh, S Riedel
arXiv e-prints, arXiv: 2003.03202, 2020
Optimal stopping with signatures
C Bayer, P Hager, S Riedel, J Schoenmakers
WIAS Preprint, 2020
The system can't perform the operation now. Try again later.
Articles 1–19